# SDR ASAA2014110909621

- Difficulty date: November 9, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 3,707 hours, 1,150 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 20534
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 3,741 hours, 1,160 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL,  RIGHT PACK LIGHT ILLUMINATED AND CLEARS ON MASTER CAUTION RESET.  ACFT GROUNDED.  REPLACED RT TEMP CONTROL VALVE IAW AMM 21-61-20. OPS CHECKED GOOD.
